Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    lamictal
    avatar
    hula_dancer73 posted:
    Aloha,

    My Neuro, has upped my lamictal to 800 mgs . THe normal adult dose is 500 mgs.

    It doesn't bother me at all.

    I have been on it since Oct 17 of 03, but NOT at that high of a dose

    why would he do that?

    He said he is going to leave it there.

    any suggessions or advice?

    Mahola,

    Nancy
    I live on O'ahu in West Honolulu-GO UH Warriors!
    Reply
     
    avatar
    dancer86442 responded:
    Hi Nancy,

    I recall a reply from our ol nemesis Bruce about this. As he explained it: We each have a different tolerance for meds. Some of those w/ Seizure Disorders Need more than the recommended dose to control seizure activity. I think Your DR increased the med becuz your seizures are still uncontrolled.

    Advice: About All you can do is keep up w/ your Journal. Give the new dose 4-6 weeks eat Healthy, nutritious meals, Unless you develop harsh side effects, I wouldn't worry too much about the increase. Remember, when trying a new dose some breakthru seizures May occur. Good Luck on the new dose. I Hope it works for you. Hugs!

    Love Candi


    Helpful Tips

    Journals posted by Meetz
    Meetz posted: Hi there. I don't want to sound bossy or presumptuous, but after 44 years of practice with E, I have a bit of experience. I ... More
    Was this Helpful?
    34 of 44 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center